# SDR 0601665534

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 58,483 hours, 24,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4612
- Condition: Seized
- Location: A/C Bay
- Part time: 10,573 hours, 4,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB BOTH PILOTS SMELLED ELECTRICAL SMOKE, THEY IMMEDIATELY DONNED OXYGEN MASKS. THERE WAS NO SMOKE IN THE COCKPIT. FLIGHT ATTENDANTS REPORTED SOME WHITE SMOKE IN THE CABIN. THE EVENT LASTED ABOUT TWO MINUTES. THE FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE COOLING TURBINE SEIZED AND TURBINE BLADES DAMAGED. REMOVED AND REPLACED THE COOLING TURBINE, OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
